Completely simple and regular semi hypergroups
In this paper the notion of simple and completely simple semi hypergroups are introduced. Basic properties of these algebraic structures are considered. Some methods for constructing new kinds of these hyperstructures are presented. The regularity of semi hypergroups is considered and three structur...
Saved in:
Main Authors: | , , |
---|---|
格式: | Article |
語言: | English |
出版: |
2012
|
主題: | |
在線閱讀: | http://eprints.utm.my/id/eprint/46717/1/HosseinMousaJafarabadi_2012_Completely%20simple%20and%20regular%20semi%20hypergroups.pdf http://eprints.utm.my/id/eprint/46717/ |
標簽: |
添加標簽
沒有標簽, 成為第一個標記此記錄!
|
id |
my.utm.46717 |
---|---|
record_format |
eprints |
spelling |
my.utm.467172017-09-30T00:32:08Z http://eprints.utm.my/id/eprint/46717/ Completely simple and regular semi hypergroups Jafarabadi, Hossein Mousa Sarmin, Nor Haniza Molaei, Mohammad Reza QA Mathematics In this paper the notion of simple and completely simple semi hypergroups are introduced. Basic properties of these algebraic structures are considered. Some methods for constructing new kinds of these hyperstructures are presented. The regularity of semi hypergroups is considered and three structural results are proved. 2012 Article PeerReviewed application/pdf en http://eprints.utm.my/id/eprint/46717/1/HosseinMousaJafarabadi_2012_Completely%20simple%20and%20regular%20semi%20hypergroups.pdf Jafarabadi, Hossein Mousa and Sarmin, Nor Haniza and Molaei, Mohammad Reza (2012) Completely simple and regular semi hypergroups. Bulletin of the Malaysian Mathematical Sciences Society, 35 (1). pp. 335-343. ISSN 0126-6705 |
institution |
Universiti Teknologi Malaysia |
building |
UTM Library |
collection |
Institutional Repository |
continent |
Asia |
country |
Malaysia |
content_provider |
Universiti Teknologi Malaysia |
content_source |
UTM Institutional Repository |
url_provider |
http://eprints.utm.my/ |
language |
English |
topic |
QA Mathematics |
spellingShingle |
QA Mathematics Jafarabadi, Hossein Mousa Sarmin, Nor Haniza Molaei, Mohammad Reza Completely simple and regular semi hypergroups |
description |
In this paper the notion of simple and completely simple semi hypergroups are introduced. Basic properties of these algebraic structures are considered. Some methods for constructing new kinds of these hyperstructures are presented. The regularity of semi hypergroups is considered and three structural results are proved. |
format |
Article |
author |
Jafarabadi, Hossein Mousa Sarmin, Nor Haniza Molaei, Mohammad Reza |
author_facet |
Jafarabadi, Hossein Mousa Sarmin, Nor Haniza Molaei, Mohammad Reza |
author_sort |
Jafarabadi, Hossein Mousa |
title |
Completely simple and regular semi hypergroups |
title_short |
Completely simple and regular semi hypergroups |
title_full |
Completely simple and regular semi hypergroups |
title_fullStr |
Completely simple and regular semi hypergroups |
title_full_unstemmed |
Completely simple and regular semi hypergroups |
title_sort |
completely simple and regular semi hypergroups |
publishDate |
2012 |
url |
http://eprints.utm.my/id/eprint/46717/1/HosseinMousaJafarabadi_2012_Completely%20simple%20and%20regular%20semi%20hypergroups.pdf http://eprints.utm.my/id/eprint/46717/ |
_version_ |
1643652119217045504 |
score |
13.250246 |